# SDR DALA2024071207058

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 31,329 hours, 4,021 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3329 EMERGENCY LIGHTS AT ROW 42AB INOP. CORRECTIVE ACTION: REPAIRED WIRING ON CONNECTOR (FIN 5450VC29) PER A330 ESPM 20-48. OPS CHECK GOOD. (6007821)
